# SDR 9JLA2014011507271

- Difficulty date: January 4, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 3,882 hours, 3,347 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: P96008
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RT ENG WOULD NOT ROTATE DURING START.  TROUBLESHOOTING IDENTIFIED THAT THE STARTER GEN WAS DEFECTIVE & REQUIRED REPLACEMENT.  THE DEFECTIVE STARTER GEN WAS REMOVED SN P96008 & AN OVERHAULED STARTER GEN WAS INSTALLED IAW 400A AM 80-10-00. FUNCTIONAL CHECKS WERE SATISFACTORY.
